I normally take 1 pill a day of 10 mg but I took another by mistake 12 hours after the same day which now totals 20 mg. Will I have any bad side effects when normally I do not have any side effects from this medication?
8 Jan 2011
I'm pretty sure you'll be fine :)
just call your doctor or pharmacy tomorrow morning and they will tell you whether to take it then or wait a day. It's not a high dose so you probably won't see any effects... but if you do, just make sure you tell your doc about it when you see them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had been on Lithium 900mg for 15 years and had to switch to a new Dr. I found out he had not seen?
my chart from my previous Dr. of about a decade and didn't even receive it for 6 months after first seeing me. The second time I went to the new ...
1 answer • 2 Nov 2009
from another. Also Go to bed early and get up late and still feel tired' I finished weaing from cymbalta 1 week ago and my Wellbutrin XL was ...
2 answers • 28 Jan 2010
... sr one in the am and one 8 hrs later. Is that too much? Is that over the limit for seizure or is that 400mg at a time that risks seizure? I am ...
5 answers • 26 Jun 2010
In February I started taking 150mg of wellbutrin daily. This dose was recently increased to 150mg twice daily. In the first few months of taking ...
1 answer • 22 Jul 2010
I used to take 2 tablets per week= 50 mg. Should I still take 2 per week and get only 20 mg.? If I take 5 per week at 10 mg each, my cost has more ...
2 answers • 15 Sep 2010